# SDR 08FDEA04221

- Difficulty date: October 6, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 53,997 hours, 11,172 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARC24431
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING I/B FLAP LOWER SURFACE AT WS 288.14 DENT FOUND.  REPAIR CARRIED OUT AT LH WING I/B FLAP LOWER SURFACE AT STA. 288.140 AS PER SRM 57-10-00 FIG. 13 VOL. I.  REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
